# SDR UALA2011091604999

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,799 hours, 10,977 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 285W01143
- Part serial: 8
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER RADIO CONTROL OFF-SIDE TUNING LIGHT INOP.  PER MEL NO PARTS ORD.  REPLACED CTR RADIO CONTROL PANEL.
